Re: My symptoms at 2 months post removal!! by dutchmom ..... Mirena, Skyla IUD Forum
Date: 1/30/2008 3:00:32 PM ( 13 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I'm glad you're overall feeling better, but I can understand your fears with the weird sensations. I didn't develop them until AFTER I had it removed. It didn't go away for me until after my 2nd period at 8 weeks post-removal. How long did you have Mirena? How many periods have you had since you got it out? Have they been normal? I think you're okay and it's not anything to worry about. But, I know that's easier said than done. We all know this experience varies from person to person, but I believe we all have at least one very stubborn side effect that will linger for awhile. For me, it's anxiety. That's what I started with and it looks like that's what it will end with. God, I hope it ends for all of us soon!
<< Return to the standard message view
fetched in 0.20 sec, referred by www.curezone.org/forums/fmp.asp?i=1098722